Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 7, 2010, 7:43 PM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 7:43 PM CDT (00:43 UTC)
- Expired
- Sep 7, 2010, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 58 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 10:03 PM CDT | FLASH FLOOD | Killeen, TX | HWY 190 SHUT DOWN. HOMES NEAR ELMS AND ROBINETTE BEING EVACUATED BY BOAT. |
| Sep 7, 10:15 PM CDT | FLASH FLOOD | 1 E Copperas Cove, TX | HIGHWAY 190 SHUTDOWN EAST OF COPPERAS COVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 140 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
761
WGUS54 KFWD 080043
FFWFWD
TXC027-099-080345-
/O.NEW.KFWD.FF.W.0049.100908T0043Z-100908T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN NORTH CENTRAL TEXAS
EASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1045 PM CDT
* AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 8 MILES
WEST OF SALADO TO 37 MILES SOUTHWEST OF HOLLAND...MOVING NORTH AT
40 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1045 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...HARKER HEIGHTS...COPPERAS COVE...KILLEEN...FORT HOOD...
FORT GATES...NOLANVILLE...GATESVILLE...LITTLE RIVER-ACADEMY...
BELTON...TEMPLE...MORGAN'S POINT RESORT AND MOTHER NEFF STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3087 9764 3091 9783 3104 9792 3108 9791
3110 9793 3171 9770 3170 9768 3160 9760
3133 9742 3125 9733 3076 9732
$$1 follow-up statement
091
WGUS74 KFWD 080259
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE SEP 7 2010
TXC027-099-080345-
/O.CON.KFWD.FF.W.0049.000000T0000Z-100908T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CORYELL TX-BELL TX-
959 PM CDT TUE SEP 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
WESTERN BELL AND EASTERN CORYELL COUNTIES...
AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM
GATESVILLE TO 3 MILES SOUTHEAST OF COPPERAS COVE...MOVING NORTH AT
40 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1045 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE KILLEEN...COPPERAS COVE AND GATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3091 9783 3104 9792 3108 9791 3110 9793
3171 9770 3157 9758 3133 9742 3127 9742
3085 9754
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 6:38 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 7, 6:38 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 638 PM CDT TUE SEP 7 2010 .AVIATION... THE REMNANTS OF HERMINE WILL KEEP AREA TAF SITES UNDER MVFR CIGS AND SCATTERED -RA THIS EVENING...THEN BECOMING IFR 06 UTC THROUGH LATE WEDNESDAY MORNING. A BAND OF HEAVY RAIN AND THUNDERSTORM ACTIVITY COULD PASS THROUGH IN THE LATE NIGHT HOURS AND AGAIN ON WEDNESDAY. HOWEVER...MOST OF THE CONVECTION SHOULD CONCENTRATE CLOSER TO THE CORE DURING THE NIGHT HOURS. WILL PUSH CIGS BACK UP TO MVFR WEDNESDAY AFTERNOON AND EVENING. WINDS CIRCULATING AROUND HERMINE ARE RUNNING 30-50KTS 2-5 KFT... AND MAY PRODUCE SOME LOW LEVEL WIND SHEAR FOR SMALL AIRCRAFT GENERALLY WEST OF A KACT TO KMWL LINE TONIGHT. OTHERWISE...EXPECT SURFACE WINDS TO REMAIN EASTERLY THROUGH MID EVENING...THEN VEERING MORE SOUTHEASTERLY LATE TONIGHT AND SOUTH-SOUTHEAST ON WEDNESDAY. SPEEDS GENERALLY 7-13KTS BUT VARIABLE AND GUSTY AROUND CONVECTION. 75 && .PREV DISCUSSION... /ISSUED 355 PM CDT TUE SEP 7 2010/ TROPICAL STORM HERMINE BROUGHT WIND GUSTS TO 64 MPH AT SAN ANTONIO INTERNATIONAL AIRPORT. LARGE TREES UP TO 16 INCHES IN DIAMETER WERE BLOWN DOWN IN THE SAN ANTONIO AREA. HERMINE HAS NOW ENTERED THE HILL COUNTRY AND WILL CONTINUE MOVING WEST-NORTHWEST. THE CENTER OF CIRCULATION WILL BE JUST WEST OF SW ZONES OF FWD CWA OVERNIGHT...PASSING NEAR BRADY AROUND MIDNIGHT. THE REMNANTS OF HERMINE ARE EXPECTED TO BE NEAR ABILENE AT SUNRISE. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE WITHIN THE NORTHEAST QUADRANT ACROSS ALL OF NORTH TEXAS. WITHIN THE FLASH FLOOD WATCH...WIDESPREAD 3- TO 5-INCH STORM TOTALS ARE ANTICIPATED...WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. THE HEAVIEST RAIN WILL BE NEAR THE TRACK OF HERMINE...IN SOUTHWEST AND WEST CENTRAL ZONES. THE GREATEST TORNADO THREAT WILL BE THROUGH NIGHTFALL... PARTICULARLY WITHIN THE RAIN BAND NOW NEAR THE I-20 CORRIDOR... MOVING NORTH. THE TORNADO WATCH HAS BEEN LOCALLY EXPANDED FOR THIS FEATURE TO INCLUDE THE METROPLEX AND COUNTIES FROM DENTON TO DELTA. PRECIPITATION CHANCES WILL TAPER OFF THURSDAY AS THE REMNANTS OF HERMINE EJECT INTO THE WESTERLIES. THE UPPER RIDGE NOW OVER THE SOUTHEASTERN STATES WILL RETROGRADE INTO TEXAS AND REMAIN OVER THE SOUTHERN PLAINS WELL INTO NEXT WEEK...WITH TEMPS WELL OVER CLIMO. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 83 77 89 78 / 90 80 40 30 10 WACO, TX 74 85 76 92 76 / 90 70 30 20 10 PARIS, TX 72 85 73 87 74 / 70 70 50 40 20 DENTON, TX 74 81 77 89 75 / 90 80 50 30 20 MCKINNEY, TX 73 83 74 89 75 / 80 80 40 40 20 DALLAS, TX 73 83 76 90 78 / 90 80 40 30 10 TERRELL, TX 74 85 74 91 76 / 80 70 40 30 10 CORSICANA, TX 75 86 75 92 76 / 90 70 30 30 10 TEMPLE, TX 74 86 75 93 76 / 100 70 30 20 10 MINERAL WELLS, TX 72 80 74 89 74 / 90 90 50 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>093- 100>104-115>119-129>134-141>145-156>161-174-175. && 75/
Hazardous weather outlook, Sep 7, 3:47 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT TUE SEP 7 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 347 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS WEST OF A HEARNE TO ENNIS TO SHERMAN LINE. THE REMNANTS OF TROPICAL STORM HERMINE WILL NEAR NORTH TEXAS AND BRING HEAVY RAINFALL TO THE REGION. ISOLATED TORNADOES WILL BE POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH THIS EVENING WITH THE STRONGER CONVECTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR AREAS WEST OF A HEARNE TO ENNIS TO SHERMAN LINE THROUGH 7 AM THURSDAY AS THE REMNANTS OF TROPICAL STORM HERMINE PASS WEST OF THE REGION. STORM TOTAL RAINFALL WILL AVERAGE 3 TO 5 INCHES IN THE WATCH AREA...WITH ISOLATED TOTALS IN EXCESS OF 6 INCHES. THE THREAT OF ISOLATED TORNADOES WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY WITH THE STRONGER CONVECTION. A COLD FRONT WILL APPROACH NORTH TEXAS THIS COMING WEEKEND...WITH THUNDERSTORM CHANCES AREAWIDE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING FOR POTENTIAL TORNADOES. ACTIVATION MAY ALSO BE REQUESTED THROUGH TONIGHT FOR POTENTIAL FLOODING.
In the hours before
Local storm report, Sep 7, 6:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT TUE SEP 07 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TORNADO BENBROOK 32.68N 97.45W
09/07/2010 TARRANT TX TRAINED SPOTTER
SPOTTER REPORTS TORNADO OVER BENBROOK LAKE. NO DAMAGE
REPORTED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:50 PM CDT | Areal Flood Advisory | FWD | Lampasas | 3 hr |
| Sep 7, 9:24 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton, Mills | 3 hr |
| Sep 7, 10:29 PM CDT | Flash Flood Warning | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more | 4 hr |
| Sep 7, 10:34 PM CDT | Tornado Warning | FWD | Hamilton | 21 min |
| Sep 7, 11:44 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more | 4 hr |
| Sep 8, 12:05 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 8, 12:50 AM CDT | Areal Flood Advisory | FWD | Wise | 4 hr |
| Sep 8, 1:50 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 2:17 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, McLennan | 3 hr |
| Sep 8, 3:08 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Ellis, Hill, Johnson and 2 more | 3 hr |
| Sep 8, 3:17 AM CDT | Areal Flood Advisory | FWD | Cooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more | 3 hr |
| Sep 8, 3:23 AM CDT | Special Weather Statement | FWD | McLennan | 22 min |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Denton | 53 hr |
| Sep 8, 3:40 AM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Sep 8, 3:41 AM CDT | River Flood Warning | FWD | Coryell | 28 hr |
| Sep 8, 3:48 AM CDT | Flash Flood Warning | FWD | Bosque, Hill, McLennan | 3 hr |
| Sep 8, 3:59 AM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Sep 8, 4:18 AM CDT | Flash Flood Warning | FWD | Johnson, Parker, Tarrant | 3 hr |
| Sep 8, 4:21 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Sep 8, 4:23 AM CDT | Tornado Warning | FWD | Coryell, McLennan | 37 min |
| Sep 8, 4:35 AM CDT | Flash Flood Warning | FWD | Bell | 4 hr |
| Sep 8, 4:45 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Sep 8, 4:55 AM CDT | River Flood Warning | FWD | Bell | 28 hr |
| Sep 8, 5:16 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 5:21 AM CDT | Flash Flood Warning | FWD | McLennan | 84 min |
| Sep 8, 5:56 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Sep 8, 5:59 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Kaufman, Navarro, Rockwall | 3 hr |
| Sep 8, 6:14 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell | 3 hr |
| Sep 8, 6:37 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 8, 7:01 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Limestone, Navarro | 119 min |
| Sep 8, 7:11 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Sep 8, 7:22 AM CDT | Areal Flood Advisory | FWD | Falls, Milam, Robertson | 3 hr |
| Sep 8, 8:11 AM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| Sep 8, 8:20 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 60 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | Milam | 48 hr |
| Sep 8, 8:41 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Sep 8, 8:58 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 4 hr |
| Sep 8, 9:05 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Sep 8, 9:26 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 4 hr |
| Sep 8, 9:57 AM CDT | River Flood Warning | FWD | Tarrant | 18 hr |
| Sep 8, 10:02 AM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 4 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Sep 8, 10:06 AM CDT | River Flood Warning | FWD | Denton | 9 hr |
| Sep 8, 10:39 AM CDT | Flash Flood Warning | FWD | Collin, Denton, Grayson | 3 hr |
| Sep 8, 11:01 AM CDT | Flash Flood Warning | FWD | Bell | 6 hr |
| Sep 8, 11:05 AM CDT | River Flood Warning | FWD | Hill | 8 hr |
| Sep 8, 11:11 AM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| Sep 8, 12:20 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 55 min |
| Sep 8, 12:22 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 45 hr |
| Sep 8, 12:39 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Grayson, Hunt, Kaufman, Rockwall | 3 hr |
| Sep 8, 12:50 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Navarro | 3 hr |
| Sep 8, 1:13 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Sep 8, 1:14 PM CDT | Areal Flood Warning | FWD | Bosque, Coryell, McLennan | 4 hr |
| Sep 8, 1:22 PM CDT | Areal Flood Warning | FWD | Denton | 4 hr |
| Sep 8, 1:58 PM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| Sep 8, 3:42 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more | 4 hr |
| Sep 8, 4:45 PM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| Sep 8, 4:52 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Sep 8, 4:56 PM CDT | Tornado Warning | FWD | Lamar | 34 min |
| Sep 8, 5:12 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 33 min |
| Sep 8, 5:36 PM CDT | Tornado Warning | FWD | Collin, Denton | 23 min |
| Sep 8, 5:41 PM CDT | Tornado Warning | FWD | Dallas, Kaufman | 49 min |
| Sep 8, 6:01 PM CDT | Tornado Warning | FWD | Dallas | 44 min |
| Sep 8, 6:15 PM CDT | Tornado Warning | FWD | Kaufman, Rockwall | 26 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.